Alert archive / Alabama / Frost Advisories in 2011
Frost Advisory 6, NWS Birmingham, AL
NWS Birmingham, AL issued this frost advisory at Oct 22, 2011, 4:52 AM CDT for 39 counties in Alabama. It took effect at Oct 23, 2011, 2:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2011, 4:52 AM CDT (09:52 UTC)
- In effect from
- Oct 23, 2011, 2:00 AM CDT
- Expired
- Oct 23, 2011, 9:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.9 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2040 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
113 WWUS74 KBMX 220952 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 452 AM CDT SAT OCT 22 2011 ...COLD TEMPERATURES WILL CONTINUE THROUGH SUNDAY MORNING... .A COMBINATION OF AN UNSEASONABLY COLD AIR MASS AND LIGHT WINDS WILL CREATE CONDITIONS FOR FREEZING TEMPERATURES AND WIDESPREAD FROST ACROSS THE NORTH AND EASTERN PORTIONS OF CENTRAL ALABAMA THIS MORNING. THE LOWEST READINGS WILL OCCUR IN THE SHELTERED VALLEY LOCATIONS. HOWEVER...FROST CONTINUES TO POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THIS MORNING. OVERNIGHT SATURDAY NIGHT INTO SUNDAY MORNING...TEMPERATURES WILL NOT BE QUITE AS COLD ACROSS CENTRAL ALABAMA...HOWEVER AREAS OF FROST WILL STILL BE POSSIBLE ACROSS THE NORTHEASTERN PORTIONS OF THE AREA. A FEW SHELTERED LOCATIONS MAY APPROACH FREEZING ON SUNDAY MORNING...BUT THOSE SITES WOULD BE ISOLATED. ALZ017>021-024-026>029-037-038-221600- /O.NEW.KBMX.FR.Y.0006.111023T0700Z-111023T1400Z/ /O.CON.KBMX.FZ.W.0002.000000T0000Z-111022T1400Z/ BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-JEFFERSON-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE... HEFLIN...BIRMINGHAM...HOOVER...PELL CITY...MOODY...TALLADEGA... SYLACAUGA...ASHLAND...ROANOKE...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE 452 AM CDT SAT OCT 22 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CONTINUED A FREEZE WARNING THROUGH 9 AM SATURDAY AND ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY. * TEMPERATURES...WILL RANGE FROM 30 TO 33 DEGREES FAHRENHEIT ACROSS THE WARNED COUNTIES...WITH THE LOWEST READINGS EXPECTED IN SHELTERED VALLEYS THIS MORNING. READINGS ON SUNDAY MORNING WILL RANGE FROM 33 TO 37 NORTH AND EAST OF A LINE FROM BLOUNTSVILLE...TO CENTREVILLE...TO TALLASSEE...TO OPELIKA. A FEW SHELTERED VALLEYS NORTH OF INTERSTATE 20 WILL BE THE COLDEST. * IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ALZ011>015-221400- /O.CON.KBMX.FZ.W.0002.000000T0000Z-111022T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER 452 AM CDT SAT OCT 22 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...WILL RANGE FROM 30 TO 34 DEGREES FAHRENHEIT ACROSS THE WARNED COUNTIES...WITH THE LOWEST READINGS EXPECTED IN SHELTERED VALLEYS. AREAS WEST OF A LINE FROM BLOUNTSVILLE... TO CENTREVILLE SHOULD REMAIN HIGHER THAN 36 DEGREES SUNDAY MORNING. * IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ025-034>036-043-047-221600- /O.NEW.KBMX.FR.Y.0006.111023T0700Z-111023T1400Z/ /O.CON.KBMX.FR.Y.0005.000000T0000Z-111022T1400Z/ SHELBY-BIBB-CHILTON-COOSA-ELMORE-LEE- INCLUDING THE CITIES OF...COLUMBIANA...PELHAM...ALABASTER... CENTREVILLE...CLANTON...ROCKFORD...WETUMPKA...TALLASSEE... AUBURN...OPELIKA 452 AM CDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY. * TEMPERATURES...WILL RANGE FROM 33 TO 36 DEGREES FAHRENHEIT. READINGS ON SUNDAY MORNING WILL RANGE FROM 33 TO 37 NORTH AND EAST OF A LINE FROM BLOUNTSVILLE...TO CENTREVILLE...TO TALLASSEE...TO OPELIKA. A FEW SHELTERED VALLEYS NORTH OF INTERSTATE 20 WILL BE THE COLDEST. * IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ALZ022-023-030>033-039>042-044>046-048>050-221400- /O.CON.KBMX.FR.Y.0005.000000T0000Z-111022T1400Z/ PICKENS-TUSCALOOSA-SUMTER-GREENE-HALE-PERRY-MARENGO-DALLAS- AUTAUGA-LOWNDES-MONTGOMERY-MACON-BULLOCK-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...CARROLLTON...TUSCALOOSA...LIVINGSTON... EUTAW...GREENSBORO...MOUNDVILLE...MARION...DEMOPOLIS...LINDEN... SELMA...PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...MONTGOMERY... TUSKEGEE...UNION SPRINGS...PHENIX CITY...TROY...EUFAULA 452 AM CDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...WILL RANGE FROM 33 TO 36 DEGREES FAHRENHEIT. AREAS SOUTH OF A LINE FROM CENTREVILLE...TO TALLASSEE...TO OPELIKA SHOULD REMAIN HIGHER THAN 36 DEGREES SUNDAY MORNING. * IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
1 follow-up statement
208 WWUS74 KBMX 222003 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 303 PM CDT SAT OCT 22 2011 ...COLD TEMPERATURES WILL CONTINUE SUNDAY MORNING... .A COMBINATION OF AN UNSEASONABLY COLD AIR MASS AND LIGHT WINDS WILL CREATE CONDITIONS FOR WIDESPREAD FROST ACROSS CENTRAL ALABAMA SUNDAY MORNING. ALZ011>015-022-023-030>033-039>042-044>046-048>050-231400- /O.EXA.KBMX.FR.Y.0006.111023T0700Z-111023T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-SUMTER- GREENE-HALE-PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-MONTGOMERY-MACON- BULLOCK-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT... HAYNEVILLE...MONTGOMERY...TUSKEGEE...UNION SPRINGS... PHENIX CITY...TROY...EUFAULA 303 PM CDT SAT OCT 22 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY. * TEMPERATURES...WILL RANGE FROM 32 TO 36 DEGREES FAHRENHEIT ACROSS THE WARNED COUNTIES...WITH THE LOWEST READINGS EXPECTED IN SHELTERED VALLEYS THIS MORNING. * IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ALZ017>021-024>029-034>038-043-047-231400- /O.CON.KBMX.FR.Y.0006.111023T0700Z-111023T1400Z/ BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-JEFFERSON-SHELBY- ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-ELMORE-LEE- INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE... HEFLIN...BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...WETUMPKA...TALLASSEE...AUBURN... OPELIKA 303 PM CDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY... * TEMPERATURES...WILL RANGE FROM 33 TO 36 DEGREES FAHRENHEIT ACROSS THE WARNED COUNTIES...WITH THE LOWEST READINGS EXPECTED IN SHELTERED VALLEYS THIS MORNING. * IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this frost advisory went out at Oct 22, 4:16 AM CDT, 36 minutes earlier.
Area forecast discussion, Oct 22, 4:16 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 416 AM CDT SAT OCT 22 2011 .DISCUSSION... OVERALL NOT MUCH HAS CHANGED IN REGARDS TO THE WEATHER PATTERN. WE REMAIN LOCKED INTO THE COLD AIR PATTERN WITH A LONG WAVE TROUGH ALOFT AND SURFACE HIGH PRESSURE IN PLACE ACROSS THE EASTERN CONUS. THE HIGH MOVES TO THE EAST TODAY AND WILL ONLY IMPACT OUR EASTERN PORTIONS OF THE AREA TOMORROW. THIS MEANS THAT ON A WHOLE MOST OF CENTRAL ALABAMA WILL BE IN THE UPPER 30S TO EVEN 40S. HOWEVER PATCHY TO AREAS OF FROST WILL ONCE AGAIN BE POSSIBLE IN THE NORTHEAST SO WILL ISSUE ANOTHER FROST ADVISORY FOR THE NORTHEAST. HERE EXPECTING TEMPERATURES TO BE BETWEEN 33 AND 37 DEGREES. WILL NOT RULE OUT SHELTERED AREAS DROPPING TO OR JUST BELOW 32 DEGREES...BUT THIS WOULD BE MORE ISOLATED AND BETTER COVERED WITH A FROST ADVISORY FOR NOW. AFTERNOON SHIFT WILL ONCE AGAIN MAKE FINAL DETERMINATION WITH THE UPDATE. HOWEVER WITH YESTERDAY MORNING AND THIS MORNING LIKELY PRODUCING KILLING FROST/FREEZE IN THE NORTHEAST...THIS COULD BE LITTLE IF ANY CONSEQUENCE. ANOTHER CAVEAT TO THE FORECAST TONIGHT WILL BE THE INCREASE IN MID LEVEL CLOUD COVER ACROSS THE NORTHWEST. THIS WILL BE IN ADVANCE OF A SHORTWAVE THAT SHOULD MOVE THROUGH SUNDAY AFTERNOON. ALOT DEPENDS ON WHAT IF ANY DEVELOPMENT GENERATES IN OKLAHOMA AND ARKANSAS WITH THIS SHORTWAVE TONIGHT AS IT WILL BE GENERALLY CREATING ITS OWN LIFT. THIS LITTLE SHORTWAVE HAS BEEN CAUSING HAVOC WITH THE MODELS FOR THE LAST COUPLE OF DAYS. THE GFS ALONG WITH ONLY SHORT RANGE MODELS AND ENSEMBLES REALLY DRY OUT THE SHORTWAVE AS IT SLIDES THROUGH. MEANWHILE THE EURO AT LEAST BRINGS PRECIPITATION INTO THE NORTHWEST SUNDAY AFTERNOON. NOW THAT THE EURO IS FINALLY THE OUTLIER ON THIS WILL TREND AWAY FROM THIS...ESPECIALLY GIVEN THE DRY CONDITIONS ALREADY IN PLACE. ANYWAYS AFTER THE DRY SHORTWAVE ON SUNDAY...WE WILL CONTINUE TO MODIFY OUR TEMPERATURES AS WE SEE MORE OF A SOUTHERLY FLOW AT THE SURFACE...AND ZONAL FLOW ALOFT...AHEAD OF THE NEXT SUBSTANTIAL COLD FRONT THURSDAY NIGHT INTO FRIDAY. THIS IS MORE IN LINE WITH WHAT THE EURO HAS BEEN SAYING FOR THE LAST COUPLE OF DAYS AS THE GFS HAS BEEN PROGRESSIVE THEN SLOW. WITH THE MODELS FINALLY BEGINNING TO AGREE WITH THE OVERALL TIMING WE WILL NEED TO LOOK FOR ANY POTENTIAL OF SEVERE WEATHER. AT THIS TIME THE THREAT FOR ANY SEVERE WEATHER SHOULD REMAIN TO OUR EAST AS THE SURFACE LOW PRESSURE SLIDES AWAY FROM THE AREA. ALTHOUGH THERE IS A BRIEF WINDOW FRIDAY FOR AT LEAST STRONG STORMS AS THE SURFACE LOW STRENGTHENS AS IT SLIDES THROUGH. THERE ARE SOME SUBTLE DIFFERENCES BETWEEN THE EURO AND THE GFS THAT WILL NEED TO BE MONITORED OVER THE NEXT FEW RUNS TO SEE THE EXACT PLACEMENT OF THE UPPER AND SURFACE LOWS...BUT THERE IS PLENTY OF TIME RIGHT NOW TO EVALUATE. ESPECIALLY WITH SOME POSSIBLE TROPICAL INFLUENCE COMING UP FROM THE CARIBBEAN. AT THIS TIME NOT EXPECTING ANY DIRECT IMPACT BUT NHC DOES HAVE A 70 PERCENT OF DEVELOPMENT IN THE NEXT 48 HOURS SO STAY TUNED. BEHIND THE FRONT LOOK FOR ANOTHER SHOT OF COLD AIR FOR NEXT WEEKEND. && .AVIATION... 06Z TAF DISCUSSION. NO CHANGE IN FORECAST REASONING. VFR CONDITIONS WILL PREVAIL THRU THE PERIOD. WITH HIGH PRESSURE BUILDING INTO THE REGION...EXPECT CLEAR SKIES AND DRY CONDITIONS. LIGHT DRIFT OUT OF THE NORTHWEST MOST LOCATIONS OVERNIGHT...IF NOT CALM. SLIGHTLY EAST OF NORTHERLY WINDS WILL RESUME AFTER THE COLD LAYER MIXES OUT IN THE MORNING...BRIEFLY UP AS HIGH AS 10 KTS AT MIXING...THEN SETTLING DOWN CLOSER TO 5 KTS THROUGH MIDDAY AND INTO THE AFTERNOON HOURS. EXPECT LIGHT-CALM WINDS AGAIN AFTER SUNSET TOMORROW. NOTE...THE NATIONAL WEATHER SERVICE HAS BEGUN SEASONAL TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN TALLADEGA... ALABAMA. THE FORECASTS WILL LAST THROUGH AT LEAST THE 26TH OF OCTOBER. DUE TO THE LIMITED AVAILABILITY OF OBSERVATIONS...KASN TAF WILL HAVE AMD NOT SKED AT THE END. JD/02 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 33 70 39 75 / 0 0 10 10 0 ANNISTON 68 35 70 42 76 / 0 0 10 10 0 BIRMINGHAM 68 39 72 46 78 / 0 0 10 10 0 TUSCALOOSA 70 37 73 46 80 / 0 0 10 10 0 CALERA 69 38 71 45 78 / 0 0 10 10 0 AUBURN 69 41 71 45 79 / 0 0 10 0 0 MONTGOMERY 71 39 73 43 80 / 0 0 10 0 0 TROY 70 39 73 42 79 / 0 0 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BULLOCK...CHILTON...COOSA... DALLAS...ELMORE...GREENE...HALE...LEE...LOWNDES...MACON... MARENGO...MONTGOMERY...PERRY...PICKENS...PIKE...RUSSELL... SHELBY...SUMTER...TUSCALOOSA. FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES: BLOUNT...CALHOUN...CHAMBERS...CHEROKEE...CLAY... CLEBURNE...ETOWAH...FAYETTE...JEFFERSON...LAMAR...MARION... RANDOLPH...ST. CLAIR...TALLADEGA...TALLAPOOSA...WALKER...WINSTON. FROST ADVISORY FROM 2 AM TO 9 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES: BIBB...BLOUNT...CALHOUN...CHAMBERS...CHEROKEE... CHILTON...CLAY...CLEBURNE...COOSA...ELMORE...ETOWAH... JEFFERSON...LEE...RANDOLPH...SHELBY...ST. CLAIR...TALLADEGA... TALLAPOOSA. && 16/02
Hazardous weather outlook, Oct 21, 7:45 PM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 745 PM CDT FRI OCT 21 2011 ALZ011>015-017>050-222030- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 745 PM CDT FRI OCT 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. COLD TEMPERATURES ARE EXPECTED AGAIN OVERNIGHT WITH 30S EXPECTED AREA WIDE. FREEZING TEMPERATURES WILL BE POSSIBLE MAINLY IN AREAS NEAR AND NORTH OF A LINE FROM VERNON...TO LEEDS...TO ALEXANDER CITY AND VALLEY. SCATTERED AREAS OF FROST WILL BE POSSIBLE ELSEWHERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Alabama, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.